Anxiety Support
35,123 members38,866 posts

Increased meds

Want to thank everyone that has answered my questions over the past few weeks,it was a great help.doctor gave me zopiclone which has helped me get some sleep. He has also increased my sertraline from 50mg to 100mg.my anxiety lifted a few days ago,which has given me so much relief.i have taken the increased dose for 2 days and feel quite light headed and spacey.is this normal ?

4 Replies
oldestnewest

Hi

I dont take meds , so I am not going to answer that one , but I no people will

I would imagine though it is normal

Just wanted to say , its great to read things are getting better for you

Keep letting us no how it goes

Love

whywhy

xxx

Reply

Hi Bramble, yes it is quite normal to feel spaced out for a few days, try not to worry.

Xxxx

Reply

Great to read that you've been able to get some relief.

Reply

Yes it is normal your body should adjust soon. Glad your meds are working, I am on sertraline and waiting for my dose to be increased to 100mgs from 50. I think 100mgs is the therapeutic dose. Take care

Reply

You may also like...